# SDR ASAA2022042538126

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,565 hours, 16,590 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 070218080378
- Condition: Faulty
- Location: Apu
- Part time: 1,818 hours, 2,805 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHEN ATTEMPTING TO START THE APU THE APU FAULT LIGHT ILLUMINATED . GROUNDED - YES. REPLACED APU IGNITION EXCITER BOX. REF B737-800 AMM 49-41-31. APU OPS NORMAL.
